An In-Depth View into the Harmful Effects of Candyflipping
Candy Flipped or candyflipping is the act of mixing two major drugs, specifically, lysergic acid diethylamide (LSD) and 3,4-methylenedioxymethamphetamine (MDMA), in order to have a more potent end drug that has a higher kick when consumed. This is often dangerous and can lead to a critical situation for those consuming them.
That said, it is best to avoid this at all costs, as the effects can be extremely harmful or fatal.
A Risky Combination
Many people think that the dangers of candyflipping are just the same as any other drug, and in some ways, they are right. While these popular recreational drugs have no fatal overdose potential when taken alone, they still take a toll on the body and mind when they are mixed.
LSD is a hallucinogen and a powerful psychedelic drug, which alters a user’s perception and causes visual distortions. It can cause a dream-like state, cause a person to feel like they are not in control, and even cause a person to feel like they are in a different universe or different plane.
MDMA is a psychoactive drug that causes an increase in serotonin levels in the brain. This can cause a person to have increased energy, increased alertness, an increased sense of well-being, and may even cause them to talk a lot in social situations.
The effects of these two drugs are often very different, and this is why combining them is dangerous.
Research shows that mixing those two can cause a fatal reaction if an individual consumes too much of them. Remember, these two drugs cause an alteration in the brain’s neurochemistry. Even a simple dose may significantly affect the way a person thinks.
MDMA causes a release of serotonin, dopamine, and norepinephrine, while LSD causes the serotonin system to decrease.
The increase of dopamine, norepinephrine, and serotonin may cause a person to have an increased heart rate and blood pressure and sweating, nausea, vomiting, chills, and tremors.
The overall effects of decreased serotonin and LSD will even result in a person having psychosis, confusion, and depression. And we haven’t even gotten to the risk of the body overheating, as well as organ failure. This can lead to seizures and possible brain damage.
Are There Other Drugs Involved in Candy flipping?
In some cases, there are other drugs involved in the mix, as well. These may include amphetamine or amphetamine derivatives, most common being methylene dimethyltryptamine (MDMT) and 25C-NBOMe.
Notably, the use of amphetamine can increase a person’s energy levels, heart rate, and blood pressure.
What Are the Harmful Effects of Amphetamine in the Body?
Amphetamine is a synthetic drug, and it can cause a person to have increased wakefulness, energy, and feeling of pleasure and euphoria. It may all sound positive, but the following indicators may frighten you.
Amphetamine is actually one of the most dangerous drugs to be mixed with LSD and MDMA, triggering the serotonin system to decrease even more.
When a person has an increased heart rate and blood pressure, they may sweat more than usual. There is nothing wrong with that, as people naturally perspire, but if they tend to sweat more than average, they may end up getting dehydrated.
Increased anxiety is also one of the major concerns of adding amphetamine to the mix. The irregular heart rate and blood pressure may trigger a stroke, rendering them weak and immobile.
More Potent, More Risk
A common practice that can be seen with those who are candyflipping is the use of 25C-NBOMe. This is a substance created in a lab, and it is made to be similar to LSD. However, 25C-NBOMe is a lot more potent, and it is four times as powerful than the latter.
Its harmful effects are somewhat similar to those of LSD. With 25C-NBOMe, a person can also have an increased heart rate, sweating, nausea, vomiting, agitation, hostility, and muscle control suppression.
As it is made and administered in a lab, it is usually liquid, making it more dangerous. This is because it is easier to consume it than if it were in solid form. This increases the risk for a person to have an overdose.
A Terrible Party Favor
This is a common issue for those who are taking MDMA that are about to go into a club or party. The increased serotonin and dopamine will cause a person to want to be active, which can cause them to overlook their increased blood pressure and heart rate, much so that it may result in a deadly stress response.
With this combination, a person can have difficulty processing information and coordination.
There are times when they may even become aggressive towards others around them, and this can lead to an increase in violent activity. They can be a harm to themselves and those around them.
People taking LSD and MDMA often skip out on their daily meals due to a lack of appetite. This causes them to be dehydrated, malnourished, and very exhausted, leading to malnutrition.
These drugs can cause a person to have seizures, hallucinations, as well as psychotic episodes, which can cause a person to have increased aggressiveness, hyperthermia, and even seizure.
The thing is, the dangers of candyf lipping do not only come from the effects of the drugs but also how they are produced.
People making these drugs are not in a certified, inspected lab, and they often have no idea what chemicals they are using during their production. This can cause risky and rare side effects to occur.
Going beyond the Law
Another harmful effect of candyflipping is the fact that the drugs used in them are often illegal.
As a result, people who are making them do not go through the proper channels to ensure the quality and purity of their product, and the lack of regulation can result in a person taking more of the drug than they intend to, which can cause fatalities.
This is evident by the erratic and life-threatening side effects that come after. The signs of increased anxiety, muscle tension, depression, lethargic rambling, and inability to concentrate or feel pleasure are more than enough to prove how dangerous candyflipping can be.
A Lasting Effect
MDMA has a very long duration of action and can last up to 12 hours, with the effects wearing off as early as 8 hours after taking it. This can cause a person to experience the adverse effects of the drug, even when they are trying to sleep at night.
Of course, this would then turn to insomnia, which can weaken the body due to lack of rest.
Candyflipping is a dangerous drug combination that can cause a person to have an increased heart rate, blood pressure, and an increased risk of heart failure and stroke.
In addition, it can also cause a person to be anxious, well enough for them to show violence and have suicidal thoughts. Most dangerous of all is the symptom of psychosis.
That said, if you or someone you know is suffering from the same addiction, do not hesitate to ask for help. It may be the toughest thing that you will ever do, yet, it is also the bravest, as you would be saving your life and the life of others from a very risky act.